Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

How can pain during first intercourse be reduced for the woman ?

how can the pains of first time sex be reduced in a lady?
Asked On : Thu, 14 Jul 2011
Answers:  2 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
welcome to healthcaremagic forum
you can use any lubricant like k y gel in order to loose the hymen and first introduce the finger then have the sex.then there will not be much pain and about bleeding it may be there some time but most of the cases there will not be any noticeble don't worry all the best
Answered: Fri, 15 Jul 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
If you have pain following the first sex and if there is no bleeding then you can take a painkiller like paracetamol or Ibuprofen to reduce the pain.But if you have pain which does not stop even after taking painkiller then you will have to consult a Gynaec for examination and treatment.
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor